Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

V pack antibiotic side effects

Premium Questions

Dr. Ajish TP MD

effect of anti-biotics that the doctor had given me. By this stage I was starting to get a bit worried ... it was an anti-biotic or something similar to minimise any chance of infection. On day 6 I... View answer

Answered by : Dr. Ajish TP ( Endocrinologist)
Dr. Vasudha Jayant Athavale MD

Hi, I think I may be having a reaction to an antibiotic I was given yesterday to start today. ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Saurabh Gupta MD

If someone was taking an antibiotic such as clyndomycin ( Cleocin )...Is that particular antibiotic common for causing neuropothy issues if on it for an extended period of time ?? ... View answer

Answered by : Dr. Saurabh Gupta ( Orthopaedic Surgeon)
Dr. Richa MD

pills- but stopped because of pain during my period. My doctor suggested i should take two packs in a row without a break which i did. First month was fine- no spotting but here in the second pack i ... View answer

Answered by : Dr. Richa ( OBGYN)
Dr. Rovena Murati MD

side effects? XXXXXXX ..., not enjoyed) I asked my Dr. yesterday if I require a prescription for Viagra and he gave 2 packs of Cialis ... View answer

Answered by : Dr. Rovena Murati ( General & Family Physician)

Public Forum Discussions

Dr. Qazi Ammara MD

the information on both packs i got from the pharmacy today, and read that u cannot take the antibiotic ...i have been prescribed the antibiotic erythromycin by a dentist and i began the course... View answer

Answered by : Dr. Qazi Ammara ( Dentist)
Dr. Kerry Pottinger MD

Hi, Ive had several issues going on with in the last couple of weeks. I was put on antibiotics for Laryngitis and a really bad cough. Since then the antibiotics i believe to have caused diarrhea. More ... View answer

Answered by : Dr. Kerry Pottinger ( Pain Medicine & Palliative Care Specialist)
Dr. Christian Samuelson MD

afraid if there is any side effect. Shall I just take 1 type instead? Please advice. ...I am given 2 types of antibiotic tablet by a dentist after a root canel treatment, Metrogy400 (1 ... View answer

Answered by : Dr. Christian Samuelson ( Anesthesiologist)
Dr.    Mohammed Taher Ali MD

or is this just a continuing side effect of the lisinopril? ...I am taking 20mg of lisinopril daily. I have also reduced my tobacco smoking from 2 packs a day ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Prabhash Verma MD

read abt the various side effects of ginette and would like to stop takin it immediately. I have already taken 4 pills onf my current pack. Will stopping it abruptly have any side... View answer

Answered by : Dr. Prabhash Verma ( General & Family Physician)

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

No, this is not a known side effect of antibiotics.

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD